# SDR 08FDEA04724

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6219
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E FOUND CRACK ON SKIN L/E.
